# SDR HNAA20122100287

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 54,704 hours, 61,000 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4DF AND 4AC EMERGENCY EXIT LIGHTS HAVE 1 BULB INOP.  R & R BULB IN ROW 4 EMERGENCY EXIT LIGHTS.  OPS CHECKED GOOD.
